MAUDE Adverse Event Report: SIEMENS HEALTHNEERS AG ARTIS ICONO BIPLANE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHNEERS AG ARTIS ICONO BIPLANE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 11327600
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
Siemens became aware of a malfunction that occurred while operating the artis icono biplane system.During a stroke procedure, no stand or table movements were possible.The user reported a delay in treatment, however, the procedure was continued and completed using the same system.We have no indications of any adverse effects on the health status of the involved patient.
 
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.A supplemental report will be submitted if additional information becomes available.

Brand Name
ARTIS ICONO BIPLANE
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHNEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
malvern, PA 19355
4843234197
MDR Report Key25332096
Report Number3004977335-2026-00087
Device Sequence Number9923096
Product Code OWB
UDI-Device Identifier04056869063317
UDI-Public(01)04056869063317
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K254173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11327600
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2026
Initial Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown